# SDR SWIA200413806

- Difficulty date: September 10, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 2,159 hours, 1,853 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 138
- Condition: Inoperative
- Location: Stab Trim
- Part time: 6,621 hours, 5,195 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANEL 1 STATUS MESSAGE IN FLIGHT.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR, HORIZONTAL STAB MOTOR CONTROL UNIT AND HSTCU IAW AMM 27-42-01AND MM27-42-05.  OPERATIONAL CHECK GOOD. P/N:  7060-9 S/N OFF:  1184
